# SDR DHLA201000038

- Difficulty date: March 6, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG RT T/R FIXED STRUCTURE FRAME WORN STA YN 206.000 AT 5 O'CLOCK POS PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-16-10, EVA D878-00309 REV IR DATED 03-31-10. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0. CUT OUT DAMAGED AREA AND FABRICATED NEW FRAME IAW SMN DWG ED-5106. NDT INSPECTED CUT OUT AREA AND DETAILED VISUAL INSPECTION OF SURROUNDING AREA AND NDT INSPECTED FABRICATED PARTS IAW NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND. ENCLOSED SMN FORM 242-2 (2EA) AND SMN FORM 242. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW SMN DWG ED-5106, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
